Anabolics
Search More Than 6,000,000 Posts
Results 1 to 13 of 13
  1. #1
    liquidanny is offline New Member
    Join Date
    Feb 2004
    Posts
    18

    Allergic Reaction to Growth Hormone

    Got a question...

    Took growth (serostim), one kit at 4ius....had no problems. Then I got my second kit (same ****) in and took my first shot. As soon as I did...I went flush red. Was like....**** thats weird. Anyway..later on in the gym I started to feel really weird (this is like .5 hours later) and I had to go to the hospital. There they found a resting heart rate of 140. Had an EKG...was ****ing scared as hell because once I told the doc I had taken GH, eq and deca he was pretty much not caring and said that he had no idea how to even help me. Also told me some story about how some bodybuilder he knew died from developing an abnormal heart beat. I was like Oh ****!!...So I basically haven't touched it since.
    My question is....do you guys think there was something wrong with the GH? I actually didn't aspirate the GH shot...but then again I hadn't at all the previous two months....just subcutaneous. Could it have been the other gear? I also took a shot of eq that day.

    Let me know if you've ever heard of similar ****.

    peace.

  2. #2
    Join Date
    Dec 2003
    Posts
    3,145
    How long did the "attack" last? How long did the red welt persist (if there was one) at the injection site? Have you injected again since?

  3. #3
    liquidanny is offline New Member
    Join Date
    Feb 2004
    Posts
    18
    no welt....the attack lasted three-four hours...and came back in spurts for the next day or so every 2-3 hours then lessened in frequency and became less pronounced

  4. #4
    Join Date
    Dec 2003
    Posts
    3,145
    Quote Originally Posted by liquidanny
    no welt....the attack lasted three-four hours...and came back in spurts for the next day or so every 2-3 hours then lessened in frequency and became less pronounced
    I'd be inclined to say that it wasn't the GH at all but just a coincidence. You can buy some benadryl and do another inject....don't take the benadryl unless you have any similar reaction. If you do have any reaction, then take the benadryl.....if the sides are greatly lessened or go away completely, you can assume that it actually is an aimmune response to the GH (which I highly doubt). It sounds like anxiety to me.. Was the serostim from this time from the same supplier/batch as last time?

  5. #5
    bluethunder is offline Anabolic Member
    Join Date
    Jun 2004
    Location
    usa
    Posts
    2,015
    I think what Einy is getting at is maybe there is a chance you have 192aa..

  6. #6
    DBarcelo's Avatar
    DBarcelo is offline Senior Member
    Join Date
    Sep 2003
    Location
    Bronx
    Posts
    1,847
    I've never heard of a person being allergic to GH. If you use a high quality product with the entire protein strand, and it's actually sterile and the needle you use is sterile and you don't inject in a blood vesle (you should be doing it Sub-Q), then you should have no problem.

  7. #7
    liquidanny is offline New Member
    Join Date
    Feb 2004
    Posts
    18
    should i aspirate while injecting subcutaneous?

  8. #8
    956Vette is offline AR-Elite Hall of Famer
    Join Date
    Mar 2003
    Location
    United States
    Posts
    10,154
    Blog Entries
    1
    Quote Originally Posted by liquidanny
    should i aspirate while injecting subcutaneous?
    i never have, its more of a feel thing for me

  9. #9
    DBarcelo's Avatar
    DBarcelo is offline Senior Member
    Join Date
    Sep 2003
    Location
    Bronx
    Posts
    1,847
    The only reason you asperate is to make sure you haven't hit a blood line of any sort. If you're doing sub-Q, you don't have to worry about that. You may even rupture a pocket of fat and cause a problem that can lead to infection.

  10. #10
    Join Date
    Dec 2003
    Posts
    3,145
    Actually, if you're lean, you can see quite a few major vessels in the abdominal area.....the main ones are at the border between the rectus abdomini and the obliques....there's no reason NOT to aspirate , although I often neglect to do so when injecting subQ

  11. #11
    DBarcelo's Avatar
    DBarcelo is offline Senior Member
    Join Date
    Sep 2003
    Location
    Bronx
    Posts
    1,847
    No, there is no real reason not to asperate, but it's not really needed for most people. Some people do have visible veins in the abdomen, but most don't. When a diabetic is tought to give themself a sub-q insulin injection in the abdomen, they are not told to asperate. The same needle is used with both drugs. When a renal patient is given GH to take at home, they aren't told to asperate the needle. Medically speaking, the only time we normally asperate is with an intramuscular or if the sub-Q is being given in the leg (which it noramally isn't).

  12. #12
    liquidanny is offline New Member
    Join Date
    Feb 2004
    Posts
    18
    I appreciate all the help....I am going to take 1IU of growth soon just to see how I react...then going to 4ius if successfull for 3 months

  13. #13
    DBarcelo's Avatar
    DBarcelo is offline Senior Member
    Join Date
    Sep 2003
    Location
    Bronx
    Posts
    1,847
    Good luck.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •